# SDR SIMA201009502

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 12,355 hours, 10,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT FUSELAGE 1 ON THE RIGHT SIDE OF NOSE AREA HAS SKIN DENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED DENT ON RIGHT FUSELAGE 1 ON RIGHT SIDE OF NOSE AREA IAW EO EM-53MR-1472.  THE AIRCRAFT WAS RETURNED TO SERVICE.
